# SDR CA110614004

- Difficulty date: June 8, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Engine: Pwa PT6A67D
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DURING TAKEOFF ROLL, AS THE PILOT ADVANCED THE POWER LEVER, THE ENGINE ACCELERATED AND WITH A TARGET PROPELLER SPEED OF 1700 RPM SET, IT WENT TO 1803 RPM AND THE SPEED COULD NOT BE CONTROLLED. THE T/O WAS ABORTED. TROUBLESHOOTING IS FOCUSING ON A FAULTY PROPELLER GOVERNOR.  RECOMMENDS THE SDR BE CLOSED ON THE BASIS OF THE FOLLOWING INFORMATION.
